# SDR NSVA20070056

- Difficulty date: March 8, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 29,639 hours, 29,465 cycles
- Engine: Ge CT79B
- System (JASC): 7700 · Engine Indicating System
- Part: Control Panel
- Part number: N7239060503
- Part serial: 0275
- Condition: Malfunctioned
- Location: Ctot
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENG CAME OFF CTOT/APR ON TAKEOFF, TORQUE FELL FROM 85 PERCENT TO 40 PERCENT.  REMOVED AND REPLACED CTOT CONTROL PANEL IAW SAAB AMM 76-10-50-04.  OPS CHECK GOOD.  P/N7239060503, S/N ON 206244, S/N OFF 0275 A/P 543250726.
